IJPAM: Volume 59, No. 1 (2010)

OPTIMAL CONTROL AND
HAMILTON-POISSON FORMALISM

Claudiu C. Remsing
Department of Mathematics (Pure and Applied)
Rhodes University
P.O. Box 94, Grahamstown, 6140, SOUTH AFRICA
e-mail: [email protected]


Abstract.In this paper we are concerned with the extremal curves of the Hamilton-Poisson dynamical systems associated with a certain class of invariant optimal control problems on matrix Lie groups. Explicit computations are done in a special case.

Received: September 10, 2009

AMS Subject Classification: 49J15, 22E60, 93B29, 33E05

Key Words and Phrases: left-invariant control system, optimal control, Hamilton-Poisson dynamical system, elliptic function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 1